Alert archive / Massachusetts / Small Craft Advisories in 2013

Small Craft Advisory 74, NWS Boston/Norton, MA

July 4, 2013

NWS Boston/Norton, MA issued this small craft advisory at Jul 4, 2013, 9:24 AM EDT. It took effect at Jul 4, 2013, 2:00 PM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jul 4, 2013, 9:24 AM EDT (13:24 UTC)
In effect from
Jul 4, 2013, 2:00 PM EDT
Expired
Jul 4, 2013, 7:00 PM EDT
In force
5 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

439 
WHUS71 KBOX 041324
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
924 AM EDT THU JUL 4 2013

...SOUTHWEST WIND GUSTS TO 25 KNOTS AND CHOPPY SEAS EXPECTED THIS
AFTERNOON AND EARLY EVENING ACROSS SOME NEAR SHORE WATERS AND
SOUNDS...

ANZ231>234-042130-
/O.NEW.KBOX.SC.Y.0074.130704T1800Z-130704T2300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
924 AM EDT THU JUL 4 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
137 
WHUS71 KBOX 041957
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
357 PM EDT THU JUL 4 2013

...SOUTHWEST WIND GUSTS TO 25 KNOTS AND CHOPPY SEAS WILL CONTINUE
INTO THE EARLY EVENING HOURS ACROSS SOME NEAR SHORE WATERS AND
SOUNDS...

ANZ231>234-042300-
/O.CON.KBOX.SC.Y.0074.000000T0000Z-130704T2300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
357 PM EDT THU JUL 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
239 
WHUS71 KBOX 042308
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
708 PM EDT THU JUL 4 2013

ANZ231>234-050015-
/O.EXP.KBOX.SC.Y.0074.000000T0000Z-130704T2300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
708 PM EDT THU JUL 4 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

SOUTHWESTERLY WINDS HAVE DIMINISHED TO BELOW 25 KTS. THEREFORE THE
SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jul 4, 7:17 AM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 4, 7:17 AM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
717 AM EDT THU JUL 4 2013

.SYNOPSIS...
WEST ATLANTIC HIGH PRESSURE WILL CHANNEL VERY HUMID AIR INTO NEW
ENGLAND THROUGH NEXT WEEK...WHILE PROVIDING SUFFICIENT DAYTIME
SUNSHINE FOR HOT TEMPERATURES. WIDELY SCATTERED THUNDERSTORMS ARE
POSSIBLE DURING THIS TIME...BUT WILL BE OF SECONDARY IMPORTANCE.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
7 AM UPDATE...
PARTLY TO MOSTLY SUNNY SKIES START THE DAY TODAY SAVE FOR SOUTH
COAST/CAPE/ISLANDS WHERE SOME MARINE FOG HAS SOCKED IN. EXPECT
THAT THIS TOO SHOULD BURN OFF THROUGH MID MORNING AS MIXING
COMMENCES AND W WINDS DEVELOP. ONLY CAVEAT MAY BE THE VINEYARD AND
NANTUCKET WHERE STRATUS MAY LINGER INTO THE AFTERNOON...IF IT LETS
GO AT ALL. GUIDANCE IS STRUGGLING WITH THIS...BUT HAVE SEEN IT
BEGIN TO RETREAT IN THE LAST COUPLE OF HOURS ALREADY.

OTHERWISE...WITH PLENTY OF SUNSHINE AND VERY WARM AIRMASS IN PLACE
EXPECT WIDESPREAD TEMPERATURES IN THE UPPER 80S TO MID 90S. WITH
DWPTS IN THE LOW 70S IN SEVERAL SPOTS...THIS WILL LEAD TO HEAT
INDEX VALUES NEAR 100F. CURRENT PLACEMENT/TIMING OF HEAT
ADVISORIES LOOK GOOD SO NO PROPOSED CHANGES. OTHERWISE FORECAST
LOOKS ON TRACK.

PREVIOUS DISCUSSION...

TODAY... FOG BURNS OFF THIS MORNING. UPPER RIDGE CONTINUES TO
BUILD OVER SOUTHERN NEW ENGLAND WITH BROAD SUBSIDENCE.

EXPECTING FULL SUN/FULL MIXING FOR SEVERAL HOURS THIS MORNING AND
AFTERNOON. THIS WILL ALLOW MIXING DEPTHS TO AT LEAST 850 MB AND
POSSIBLY A LITTLE HIGHER. TEMPS AT THE TOP OF THE MIXED LAYER WILL
BE EQUIV OF 17-19C AT 850 MB...SO EXPECTATION OF MAX TEMPS IS THE
LOW TO MID 90S...EXCEPT HIGH 80S IN THE CENTRAL HILLS. MEANWHILE
DEWPOINTS ARE IN THE UPPER 60S AND LOWER 70S AND SHOULD REMAIN
THERE THROUGH THE DAY. THE RESULTING APPARENT TEMPS REACH 99-102F
IN THE MERRIMACK VALLEY AND METRO BOSTON AS PREVIOUSLY FORECAST.
THEY ALSO REACH INTO INLAND SOUTHEAST MASS AND THE URBAN CORE OF
EASTERN RI...AND THE CONNECTICUT VALLEY OF CT AND MASS. WE HAVE
EXPANDED THE HEAT ADVISORY TO COVER THESE AREAS.

MIXING WILL ALSO TAP INTO 20-25 KNOT WINDS ALOFT AND BRING THEM
TO THE SURFACE THIS AFTERNOON AS GUSTS. THIS SHOULD DIMINISH WITH
SUNSET.

OTHER QUESTION IS POTENTIAL FOR CONVECTION. INSTABILITY REMAINS
PLENTIFUL WITH SBCAPES 1500-2000 J/KG...SBLI -2 TO -4...AND
TOTALS IN THE MID 40S. BUT THERE IS NO CLEAR FOCUS FOR STORMS TO
FORM AND SUPPORTIVE DYNAMICS ARE WELL TO THE NORTH AND WEST.
IF ANYTHING THE RIDGE WILL BE SUPPRESSIVE. BEST CHANCE OF ANY
SHOWERS/TSTMS WOULD BE ACROSS SOUTHERN NEW HAMPSHIRE AND NORTHWEST
MASS. WE HAVE SLIGHT CHANCE POPS IN THIS AREA WITH POPS LESS THAN
15 PCT FARTHER SOUTH AND EAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
TONIGHT...
ANOTHER FAIR AND HUMID NIGHT WITH MIN TEMPS NEAR DEWPOINT...UPPER
60S TO MID 70S. SOUTHWEST FLOW OF HUMID AIR OVER THE WATERS WILL
AGAIN SUPPORT FOG AND STRATUS MOVING UP ACROSS THE SOUTH COASTS
AND ISLANDS OF RI AND MASS...MOSTLY AFTER MIDNIGHT.

FRIDAY...
ANOTHER HOT AND HUMID DAY WITH THE UPPER RIDGE STILL IN CONTROL.
TEMPS ALOFT WILL AGAIN BE 17-19C SUPPORTING UPPER 80S IN THE HILLS
AND LOW TO MID 90S MOST LOCATIONS. THE APPARENT TEMP WILL AGAIN
BE AROUND 100F IN MANY AREAS SO WE EXPECT ANOTHER HEAT ADVISORY
WILL BE IN EFFECT.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
HIGHLIGHTS...

* POTENTIAL EXISTS FOR 4+ DAY HEAT WAVE THIS WEEKEND
* SHOWERS AND THUNDERSTORMS POSSIBLE EACH DAY MAINLY INTERIOR

OVERVIEW AND MODEL PREFERENCES...
04/00Z MODEL GUIDANCE SUITE IS IN GOOD AGREEMENT REGARDING THE
GRADUAL BREAKDOWN OF SYNOPTIC SCALE RIDGING THROUGH THE EXTENDED
PERIOD. WHILE THERE ARE DEFINITE DIFFERENCES IN EXACTLY HOW ANY
SHORTWAVES WILL MOVE THROUGH THE NEARLY ZONAL FLOW THAT RESULTS
OVER THE REGION BY NEXT WEEK...IT APPEARS THAT CONDITIONS WILL
BECOME MORE UNSETTLED AFTER THE RIDGE LOSES ITS GRIP.
THEREFORE...AM EXPECTING HOT/HUMID CONDITIONS TO GRADUALLY GIVE
WAY TO MORE /POTENTIALLY WET/ AND UNSETTLED CONDITIONS AFTER THIS
WEEKEND. ECMWF/GFS ARE BOTH IN LINE REGARDING THIS SHIFT...BUT
DISAGREE ON TIMING OF ANY SHORTWAVE ENERGY MOVING THROUGH THE
ZONAL JET. WILL BASELINE WITH THE OPERATIONAL MODELS...BUT MAKE
SOME ADJUSTMENTS FROM THERE.

DETAILS...

THIS WEEKEND...
W ATLANTIC RIDGE AND SFC BERMUDA HIGH PRES LOOK TO REMAIN MOSTLY
IN CONTROL ACROSS THE REGION. THIS ALLOWS WARM/HUMID AIRMASS TO
REMAIN IN PLACE WITH THE POTENTIAL FOR THE HEAT WAVE TO CONTINUE.
THERE IS ONE ISSUE TO RESOLVE HOWEVER...GUIDANCE HAS BEEN FAIRLY
CONSISTENT REGARDING A WEAK TROF FORMING ACROSS THE REGION WHICH
IS THE RESPONSE TO THE FIRST OF A SERIES OF WAVE WHICH WOULD BRING
THE ZONAL JET FURTHER S. HAVE BEEN NOTING THIS IN THE MASS FIELDS
FOR A FEW RUNS NOW. THIS MAY PROVIDE A FOCUS FOR DIURNAL
CONVECTION ON BOTH DAYS. THERE ARE SOME MITIGATING
FACTORS...SOUNDINGS STILL SUPPORT SOME DRY CAPPING INVERSION IN
PLACE THANKS TO THE GRADUALLY EXITING HIGH PRES AND LOW TO MID LVL
FLOW WILL BE WEAK...REDUCING SHEAR. STILL DO SEE PWAT VALUES
INCREASING TO 1.5 INCHES OR MORE SO WILL NEED TO WATCH FOR SOME
HEAVIER RAIN NONETHELESS. WILL FOCUS POPS MAINLY N OF THE MASS
PIKE AND W OF A LINE FROM WILLIMANTIC-WORCESTER-MANCHESTER...AS
IT IS THESE LOCATIONS WHERE THE CAP LOOKS TO HAVE THE LEAST
EFFECT. WITH SOME SUNSHINE EXPECTED AND H85 TEMPS APPROACHING +18C
BOTH DAYS TEMPS COULD STILL REACH LOW TO MID 90S AWAY FROM ANY
REMNANT COULD COVER.

MON INTO WED...
WITH THE RIDGE BEGINNING TO BREAK DOWN AND SHIFT FURTHER S...A
STRONG ZONAL JET WILL GRADUALLY SAG S FROM NRN NEW ENGLAND THROUGH
THE PERIOD. AM NOTING SEVERAL SHORTWAVES WHICH WILL MOVE THROUGH
THIS FLOW...BUT THERE ARE QUITE A FEW DIFFERENCES IN TIMING. WITH
THE JET IN PLACE THERMAL WIND ARGUMENT SUGGESTS A STALLED LOW LVL
TO NEAR SFC FRONT MAY SET UP IN THE VICINITY WHICH COULD PROVIDE A
FOCUS FOR MORE CONVECTION AND SOME WET WX. THIS WOULD NOT BE A
WASHOUT HOWEVER...GIVEN THAT THERE WOULD BE WEAK RIDGING BETWEEN
EACH OF THE SHORTWAVES. WILL HAVE PERIODS OF AT LEAST SLIGHT
CHANCE POPS WITH MIXES OF DRY WX THROUGH THE PERIOD. TEMPS LIKELY
NOT QUITE AS WARM...ALTHOUGH THEY MAY START IN THE 90S ON MON
OUTSIDE OF ANY CLOUDS. THE HUMIDITY REMAINS AS DWPTS SHOULD STAY
IN THE UPPER 60S TO LOW 70S.

LATE NEXT WEEK...
NOT TOO MUCH CHANGE FROM EARLY IN THE WEEK. ENSEMBLES AND
OPERATIONS RUNS STILL SUGGEST UPPER LVL JET REMAINS IN PLACE AND
IT WILL COME DOWN TO THE TIMING OF ANY SHORTWAVE ENERGY MOVING
THROUGH IT. WILL CONTINUE WITH PERIODS OF WET AND DRY WX WITHOUT
ANY WASHOUTS.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

OVERVIEW...HIGH CONFIDENCE IN TRENDS...LOWER CONFIDENCE IN EXACT
TIMING.

MAINLY VFR FOR MUCH OF INTERIOR SOUTHERN NEW ENGLAND TERMINALS
TODAY. CAVEAT WILL BE FOR SOME IFR/MVFR THE NEXT FEW HOURS AS
SOME STRATUS AND FOG BURNS OFF AND AWAY FROM THE SOUTH COAST AND
CAPE COD. MAY LINGER A BIT LONGER ON MVY/ACK INTO THE MID TO
AFTERNOON HOURS. SOME WEST WIND GUSTS REACH ABOUT 20 KT THIS
AFTERNOON.

TONIGHT...LOOKS LIKE CONDITIONS ARE SET FOR STRATUS TO RETURN TO
ROUGHLY THE SAME TERMINALS THAT SAW IT LAST NIGHT SO VFR INLAND
WITH THREAT FOR IFR SOUTH COAST/CAPE/ISLANDS.

FRIDAY...
FOG AND LOW CLOUDS WILL BURN OFF IN THE MORNING. MAINLY VFR.
ISOLATED TSTMS AGAIN POSSIBLE NORTHWEST MASS/SOUTHERN NH.

KBOS TERMINAL...HIGH CONFIDENCE. VFR TODAY. LOW CONFIDENCE IN
SOME MVFR VSBYS LATE TONIGHT. SOUTHWEST WINDS THROUGH THE PERIOD
WITH GUSTS AROUND 20 KNOTS THIS AFTERNOON.

KBDL TERMINAL...MODERATE CONFIDENCE. MAINLY VFR...BUT A PERIOD OF
REDUCED CIGS/VSBYS IN FOG POSSIBLE AGAIN LATE TONIGHT.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...

HIGH CONFIDENCE...LITTLE CHANGE TO THE FORECAST.

MAINLY VFR. THERE IS A LOW TO MODERATE PROBABILITY OF SHOWERS AND
THUNDERSTORMS AND ACCOMPANYING MVFR/IFR CONDITIONS EACH AFTN/EVE.
FOG IS LIKELY TO DEVELOP MOST NIGHTS...WITH THE HIGHEST
PROBABILITY OF THIS HAPPENING ALONG THE SOUTH COAST. THIS WILL
LIMIT CIGS AND VSBYS TO IFR/MVFR AT TIMES.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

HIGH CONFIDENCE.

A FEW GUSTS NEAR 25 KNOTS ARE POSSIBLE THIS AFTERNOON ESPECIALLY
NEARSHORE. OTHERWISE WINDS WILL REMAIN BELOW SMALL CRAFT CRITERIA.
THE PERSISTENT FLOW MAY BUILD SEAS OFFSHORE WITH A PERIOD OF 5
FOOT VALUES POSSIBLE ON THE WATERS SOUTH OF BLOCK ISLAND AND
MARTHAS VINEYARD TONIGHT.

VERY HUMID AIR OVER THE WATERS WILL CONTRIBUTE TO AREAS OF DENSE
FOG AND POOR VSBYS OVER THE SOUTHERN COASTAL WATERS THIS
MORNING...AND THEN AGAIN TONIGHT INTO FRIDAY MORNING.

OUTLOOK...FRIDAY NIGHT THROUGH MONDAY...

MODERATE CONFIDENCE THROUGH THE PERIOD...LITTLE CHANGE IN
FORECAST.

WITH WEST TO SOUTHWEST WINDS CONTINUING THROUGH THE PERIOD...AND
A REMNANT SWELL...SEAS MAY REACH ABOUT 5 FT PARTICULARLY ON THE
OCEAN WATERS SOUTH AND SOUTHEAST OF SOUTHERN NEW ENGLAND. DURING
THE DAY SATURDAY AND SUNDAY...SOME OF THESE WINDS MAY APPROACH 25
KT AT TIMES NEAR THE SHORELINE OF THE CAPE AND ISLANDS...OTHERWISE
WINDS REMAIN BELOW SMALL CRAFT ADVISORY LEVELS.

OTHERWISE...SOME OVERNIGHT FOG AND STRATUS MAY CAUSE OCCASIONAL
REDUCTIONS IN VISIBILITY.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...HEAT ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR CTZ002-003.
MA...HEAT ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR MAZ003-005>007-010-011-013>018-026.
NH...HEAT ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR NHZ012-015.
RI...HEAT ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR RIZ002-004.
MARINE...NONE.

&&

SYNOPSIS...WTB/DOODY
NEAR TERM...WTB/DOODY
SHORT TERM...WTB
LONG TERM...DOODY
AVIATION...WTB/DOODY
MARINE...WTB/DOODY
Hazardous weather outlook, Jul 4, 4:01 AM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
401 AM EDT THU JUL 4 2013

CTZ004-MAZ002-004-008-009-012-019>024-NHZ011-RIZ001-003-005>008-
050815-
WINDHAM CT-WESTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-CHESHIRE NH-
NORTHWEST PROVIDENCE RI-WESTERN KENT RI-BRISTOL RI-WASHINGTON RI-
NEWPORT RI-BLOCK ISLAND RI-
401 AM EDT THU JUL 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

JULY 4TH THROUGH THE WEEKEND...HIGH TEMPERATURES MAY REACH INTO
THE 90S DURING THE AFTERNOON WITH HEAT INDICES NEAR 100 DEGREES IN
SOME SPOTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002-003-MAZ003-005>007-010-011-013>018-026-NHZ012-015-RIZ002-004-
050815-
HARTFORD CT-TOLLAND CT-EASTERN FRANKLIN MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-SOUTHEAST PROVIDENCE RI-
EASTERN KENT RI-
401 AM EDT THU JUL 4 2013

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN
MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THROUGH THE WEEKEND...HIGH TEMPERATURES MAY REACH INTO THE 90S
DURING THE AFTERNOON WITH HEAT INDICES NEAR OR ABOVE 100 DEGREES.
HEAT ADVISORIES MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-050815-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
401 AM EDT THU JUL 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

DENSE FOG WILL BE POSSIBLE ALONG THE SOUTH COAST RESULTING IN
VISIBILITIES DOWN TO A QUARTER MILE OR LESS AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

DENSE FOG WILL BE POSSIBLE ALONG THE SOUTH COAST RESULTING IN
VISIBILITIES DOWN TO A QUARTER MILE OR LESS AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 3:55 PM EDTHeat AdvisoryBOXBristol, Essex, Franklin, Hampden, Hampshire, Middlesex and 3 more27 hr

Nearby

Small Craft Advisories in Massachusetts, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.